# SDR JR2R2019101369627

- Difficulty date: October 13, 2019
- Submitted: October 13, 2019
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N88310
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000427
- Aircraft time: 12,615 hours, 7,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086181001
- Condition: Corroded
- Location: Frame 89
- Part time: 12,615 hours, 7,372 cycles
- Stage of operation: IN
- How discovered: L
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT FRAME 89 BL 876.3 TO 1028.7
